# SDR COMA0160612

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,838 hours, 10,959 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5995. DURING TAXI OUT FROM CVG THE CIRCUIT BREAKER FOR HYDRAULIC PUMP 3A TRIPPED, AIRCRAFT RETURNED TO THE GATE.TRANSFERRED THE ALTERNATING CURRENT MOTOR PUMP 3A TO THE DEFERRED DISCREPANCY LIST PER MEL.
